IJPAM: Volume 23, No. 1 (2005)

A NOTE ON OPERATORS CONJUGATE TO
d-HOMOMORPHISMS

Ömer Gök
Department of Mathematics
Faculty of Arts and Sciences
Yildiz Technical University
Davutpasa Campus, Istanbul, 34210, TURKEY
e-mail: gok@yildiz.edu.tr


Abstract.Let $X,Y$ be two Banach $f$-modules over the same Banach $f$-algebra $A$ and suppose that $T$ is an $A$-orthomorphism continuous linear operator from $X$ into $Y$. It is shown that $T' \in dh(Y',X')$, where $T'$ is the continuous adjoint of $T$.

Received: July 12, 2005

AMS Subject Classification: 47B60, 47B65

Key Words and Phrases: Banach $f$-module, $f$-algebra, Banach lattice, order ideal

Source: International Journal of Pure and Applied Mathematics
ISSN: 1311-8080
Year: 2005
Volume: 23
Issue: 1